# SDR C8GA20090147

- Difficulty date: June 8, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Channel
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE SUPPORT CHANNEL INSIDE THE RT ELEVATOR LOWER PANEL 9406 IS CRACKED. CRACKED SUPPORT WAS REMOVED AND NEW SUPPORT WAS FABRICATED FROM 2024 T3 .032" DIM 2" X 18.25" INSTALLED CHANNEL, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
